# SDR DXTA200702668

- Difficulty date: December 9, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600423
- Aircraft time: 9,242 hours, 7,564 cycles
- Engine: Pwa JT15D5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 41EN496
- Condition: Worn
- Location: Mlg
- Part time: 9,242 hours, 7,564 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WILL NOT RETRACT. GEAR INDICATES DOWN AND 3 GREEN . GEAR HANDLE WILL NOT RAISE AS IF LOCKED DOWN.   JACKED AIRCRAFT AND FOUND LH SQUAT SWITCH TO BE IN GROUND MODE. WITH SLIGHT SIDE LOAD TO THE SCISSOR LINK MOVES SWITCH SHAFT LATERALLY BACK INTO FLIGHT. SWITCH SHAFT SHOULD NOT HAVE A LATERAL WIGGLE TRIGGERING GROUNF FROM FLIGHT AND VISE VERSA. WAS ABLE TO NUDGE SHAFT TO TRIGGER GROUND AND FLIGHT MODE. SWITCH FAULTY FROM STOCK. REMOVED LH SQUAT SWITCH AND INSTALLED NEW. RIGGED AND TESTED THROUGHLY. PERFORMED GEAR SWINGS.  GEAR SWINGS OPS CHECKED GOOD. RAN ENGINES AND PRESSURIZED AIRCRAFT ON GROUND AND IN FLIGHT MODE. LH SQUAT SWITCH OPERATES NORMALLY AT THIS TIME IAW CE560 MM 32-61-00 AND 21-31-00.
